MAUDE Adverse Event Report: OSSUR HF RHEO KNEE XC; PROSTHETIC KNEE

OSSUR HF RHEO KNEE XC; PROSTHETIC KNEE
Model Number RKNXC0005
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on information currently available no analysis possible.Knee has been returned and is in transit to the ossur quality centre for evaluation.Circumstances and injury details are under investigation.
 
Event or Problem Description
Knee is failing to lock when weight activated, patient fell and has broken his femur on amputated side.
 
Event or Problem Description
 
Additional Manufacturer Narrative
No product malfunction was identified that could have contributed to the incident.Root cause identified is knee settings do not match user profile.Incorrect parameters set by clinician.The reporter will be informed on the outcome of the analysis.

Brand Name
RHEO KNEE XC
Common Device Name
PROSTHETIC KNEE
Manufacturer (Section D)
OSSUR HF
grjothals 1-5
reykjavik, 110
IC  110
MDR Report Key8252100
Report Number3003764610-2019-00001
Device Sequence Number2462961
Product Code ISW
UDI-Device Identifier05690977467811
UDI-Public05690977467811
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRKNXC0005
Device Catalogue NumberRKNXC0005
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient Weight90